The exponential bounds for the uniform probabilities of empirical processes with their applications, I (STMA V36 1042)

Zhu, Li-Xing, Zhang, Jian, Cheng, Ping . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1993. 16 :544-559

Locate this article in:

Bibtex

@article{CIS-110047,
  Author = {Zhu, Li-Xing and Zhang, Jian and Cheng, Ping},
  Title = {The exponential bounds for the uniform probabilities of empirical processes with their applications, I (STMA V36 1042)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {16},
  Year = {1993},
  Pages = {544--559},
  Keywords = {}
}

Similar articles